# SDR 99ZZZX623

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N505MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3242
- Engine: Lyc LF5071F
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLO/ADZ - FLT 176 - FLIGHT DIVERSION TO PTY.  AT 22,000 FT ASL WITH 86,000 POUNDS GW, THE AIRCRAFT PRESENTED PITCH OSCILLATION WITH ALL AIRFRAME PROTECTION SELECTED ON.  THE CHECK LIST WAS DONE AND WAS REQ LOW LEVEL FLIGHT.  VISUALLY INSPECTED AND OPERATIONALLY CHECKED ON GROUND CONTROL SURFACES AND WERE FOUND IN NORMAL CONDITIONS.  CHECKED ENGINES INLET AND EXHAUST, WING AND TAIL FINDING NORMAL.
